Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS Buffalo, NY

June 24, 2010

NWS Buffalo, NY issued this small craft advisory at Jun 24, 2010, 3:59 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2010, 3:59 AM EDT (07:59 UTC)
Expired
Jun 24, 2010, 2:00 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WHUS71 KBUF 240759
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 AM EDT THU JUN 24 2010

LEZ020-040-041-241600-
/O.NEW.KBUF.SC.Y.0049.100624T0800Z-100624T1800Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
359 AM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
2 follow-up statements
167 
WHUS71 KBUF 241356
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EDT THU JUN 24 2010

LEZ020-040-041-241800-
/O.CON.KBUF.SC.Y.0049.000000T0000Z-100624T1800Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
956 AM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
251 
WHUS71 KBUF 241814
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
214 PM EDT THU JUN 24 2010

LEZ040-041-242000-
/O.EXP.KBUF.SC.Y.0049.000000T0000Z-100624T1800Z/
/O.NEW.KBUF.SC.Y.0050.100624T1814Z-100624T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
214 PM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-241915-
/O.EXP.KBUF.SC.Y.0049.000000T0000Z-100624T1800Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
214 PM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 3:40 AM EDT, 19 minutes earlier.

Area forecast discussion, Jun 24, 3:40 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EDT THU JUN 24 2010

.SYNOPSIS...
UNSETTLED WEATHER WILL REMAIN OVER THE REGION THROUGH AT LEAST THE
FIRST HALF OF THURSDAY AS A SLOW MOVING COLD FRONT WILL PRESS ACROSS
THE REGION. FAIR COOLER WEATHER WILL GRADUALLY SETTLE BACK ACROSS
THE REGION LATE THURSDAY AND THURSDAY NIGHT. HIGH PRESSURE WILL THEN
BUILD ACROSS ALL OF WESTERN AND NORTH CENTRAL NEW YORK FOR FRIDAY
AND FRIDAY NIGHT. SOME SHOWERS COULD RETURN LATER ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A SLOW MOVING COLD FRONT WILL MOVE FROM LAKE HURON AND CENTRAL
MICHIGAN TO WESTERN NEW YORK BY MIDDAY...WHILE A MOISTURE RICH
AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN AND NORTH CENTRAL NEW
YORK. THE UNSTABLE AIRMASS WILL STILL BE ABLE TO SUPPORT SOME
SCATTERED CONVECTION..AS THE FORCING FROM THE APPROACHING FRONT AND
UPPER LEVEL DYNAMICS FROM A PASSING 120KT H25 JET WILL HELP TO
PRODUCE SOME MORE SHOWERS AND THUNDERSTORMS THROUGH AT LEAST MIDDAY.
DESPITE THE LIKELIHOOD OF MORE SHRA/TSRA...THE BULK OF TODAY SHOULD
BE RAIN FREE.

TEMPERATURES TODAY WILL BE SOME 5 TO 10 DEGREES LOWER THAN THOSE OF
YESTERDAY...BUT IT WILL REMAIN HUMID FOR MUCH OF THE DAY UNTIL THE
FRONT CLEARS OUR AREA LATER IN THE AFTERNOON.

FOR TONIGHT...COOLER AND NOTICEBALY DRIER AIR WILL POUR ACROSS THE
REGION IN THE WAKE OF THE COLD FRONT. THIS WILL LEAD TO MAINLY CLEAR
SKIES TONIGHT WITH TEMPERATURES FALLING INTO THE 50S FOR MOST
LOCATIONS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
FRIDAY STILL LOOKS LIKE A BEAUTIFUL...COMFORTABLE EARLY SUMMER DAY
WITH PLENTY OF SUNSHINE AS A SURFACE HIGH CRESTS OVER THE REGION.
850 MB TEMPERATURES ARE FORECAST TO BE CLOSE TO 12C SUPPORTING HIGHS
IN THE MID TO UPPER 70S THIS TIME OF YEAR. THE BEST PART HOWEVER
WILL BE DEW POINTS IN THE LOW 50S LEADING TO LOW RELATIVE HUMIDITIES.

THE SURFACE HIGH WILL MOVE OFF TO THE EAST FRIDAY NIGHT AND A SHORT
WAVE IN THE UPPER WEST NORTHWEST FLOW WILL APPROACH US FROM THE
UPPER GREAT LAKES. FRONTOGENESIS IS EXPECTED WITH THIS FEATURE WITH
A SWATH OF PRECIPITATION DEVELOPING JUST TO OUR NORTH. WE WILL CARRY
CHANCE POPS BEFORE DAYBREAK FROM LAKE ONTARIO NORTHWARD.

MODEL CONSENSUS ON SATURDAY IS TO TAKE THE SHORT WAVE MENTIONED
ABOVE FURTHER EAST WITH A COLD FRONT SAGGING SOUTH ACROSS THE CWA.
AT THIS TIME WE WILL RAISE POPS TO THE LIKELY CATEGORY FROM NORTH TO
SOUTH DURING THE DAY.

THE FRONT WILL CONTINUE TO MOVE SOUTH SATURDAY NIGHT WITH A SURFACE
BUBBLE HIGH BUILDING IN. CHANCE POPS IN THE EVENING SHOULD WORK WELL
AND THEN DRY THE REST OF THE NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS DROP THIS FRONTAL BOUNDARY JUST TO THE SOUTH OF THE REGION ON
SUNDAY WITH SFC HIGH PRESSURE AT THE SURFACE. MUCH OF SUNDAY WILL
REMAIN DRY...EXCEPT CLOSE TO THE FRONTAL BOUNDARY ACROSS SOUTHERN
PORTIONS OF NEW YORK STATE WHERE A SLIGHT CHANCE FOR A SHOWER WILL
PERSIST.

A MUCH STRONGER STORM WILL ORGANIZE IN THE PLAINS SUNDAY AND MONDAY.
THIS SYSTEM WILL BRING A WARM FRONT BACK ACROSS THE REGION MONDAY
WITH RAIN AND ISOLATED THUNDERSTORMS.

A BIT OF A PATTERN CHANGE ON TUESDAY AS THE MEAN LONG WAVE PATTERN
PRODUCES A RIDGE ACROSS THE ROCKIES AND PLAINS...AND A TROUGH ACROSS
THE NORTHEAST. COOLER TEMPERATURES FOR TUESDAY AND WEDNESDAY WITH A
RETURN TO SUNSHINE. THE BEST PLACE FOR SHOWERS TUESDAY AND WEDNESDAY
WILL BE ACROSS THE NORTH COUNTRY...CLOSER TO THE UPPER LEVEL LOW
WHERE A FEW INSTABILITY SHOWERS IN THE AFTERNOON WILL BE POSSIBLE.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
WHILE WIDESPREAD VFR CIGS AND VSBYS WILL FOUND OVER THE REGION TO
START THIS PERIOD...WIDESPREAD SHOWERS AND THUNDERSTORMS OVER LAKE
ERIE AND THE WESTERN SOUTHERN TIER WILL WORK ACROSS THE REGION
THROUGH DAYBREAK. THIS CONVECTION WILL RESULT IN LOWERING CIGS AND
VSBYS...WITH MANY SITES EXPERIENCING AT LEAST MVFR CONDITIONS BY
10-13Z.

DURING THE DAY THURSDAY...A SLOW MOVNIG COLD FRONT WILL GRADUALLY
WORK ITS WAY ACROSS THE REGION. THIS WILL KEEP A FAIR AMOUNT OF
SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION THROUGH AT LEAST
MIDDAY ALONG WITH MVFR CIGS. WIDESPREAD VFR CIGS WILL THEN GRADUALLY
RETURN DURING THE COURSE OF THE AFTERNOON.

OUTLOOK...
THURSDAY NIGHT...VFR.
FRIDAY...VFR.
SATURDAY...VFR GIVING MVFR CIGS IN SHOWERS AND POSSIBLE STORMS.
SUNDAY...MAINLY VFR WITH A CHANCE OF SHWRS/TSTMS.

&&

.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN HOISTED FOR LAKE ERIE THROUGH EARLY
THIS AFTERNOON AS GUSTY SOUTHWEST WINDS AHEAD OF A SLOW MOVING COLD
FRONT WILL PRODUCE WAVES OF 3 TO 5 FEET. MEANWHILE...CONDITIONS ON
LAKE ONTARIO WILL REMAIN JUST BELOW SMALL CRAFT ADVISORY CRITERIA AS
MODERATE TO FRESH WESTERLIES WILL PRODUCE WAVES OF 2 TO 4 FEET.

THE SFC PRESSURE GRADIENT WILL WEAKEN CONSIDERABLY TONIGHT AS HIGH
PRESSURE WILL BUILD IN FROM THE UPPER GREAT LAKES. THE HIGH WILL
MOVE ACROSS LAKES ERIE AND ONTARIO FRIDAY AND FRIDAY NIGHT WITH
LIGHT WINDS AND NEGLIGIBLE WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LEZ020-
         040-041.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...SAGE
LONG TERM...THOMAS
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Jun 23, 10:48 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1048 PM EDT WED JUN 23 2010

NYZ001>004-010>014-019>021-085-241600-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1048 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN NEW YORK.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS OVER SOUTHERN MICHIGAN AND LAKE ERIE WILL
MOVE EAST AND CROSS MUCH OF WESTERN NEW YORK OVERNIGHT. THESE
STORMS WILL CONTAIN PROLONGED TORRENTIAL DOWNPOURS...FREQUENT
CLOUD TO GROUND LIGHTNING AND POSSIBLY STRONG WIND GUSTS IN EXCESS
OF 40 MPH.

SINCE MANY OF THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL...
THERE WILL BE THE POTENTIAL FOR MINOR FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. IF SEVERAL STORMS ARE ABLE TO TRAIN OVER THE
SAME AREA...SOME LOCALIZED FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005>008-241600-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
1048 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE OVERNIGHT...WITH THE BEST
CHANCES AFTER MIDNIGHT. THESE STORMS MAY PRODUCE GUSTY WINDS AND
HEAVY RAINFALL. A FEW STORMS MAY BE STRONG ENOUGH TO PRODUCE
LOCALIZED DAMAGING WINDS.

HEAVY RAINFALL MAY PRODUCE MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. IF SEVERAL STORMS ARE ABLE TO TRAIN OVER THE SAME
AREA...SOME LOCALIZED FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-241600-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1048 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WILL MOVE ACROSS LAKE ERIE BETWEEN MIDNIGHT
AND 5 AM WITH SOME THUNDERSTORMS ALSO EXPECTED OVER LAKE ONTARIO.
THESE STORMS WILL LIKELY CONTAIN WIND GUSTS OVER 35
KNOTS...ESPECIALLY OVER LAKE ERIE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

In the hours before

Special weather statement, Jun 23, 10:41 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1041 PM EDT WED JUN 23 2010

NYZ001-002-010>012-019>021-085-240545-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
1041 PM EDT WED JUN 23 2010

...STRONG THUNDERSTORMS OVERNIGHT...

A WARM AND HUMID AIRMASS IS IN PLACE ACROSS WESTERN NEW YORK...AND
THIS UNSTABLE AIRMASS WILL SERVE AS A PERFECT BREEDING GROUND FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS DURING THE COURSE OF THE
OVERNIGHT. AN APPROACHING COLD FRONT WILL HELP TO MAKE MANY OF THE
STORMS QUITE STRONG...AND POTENTIALLY SEVERE.

THUNDERSTORMS OVERNIGHT WILL PRODUCE PROLONGED TORRENTIAL
DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING...WITH THE CHANCE
FOR SOME STORMS TO PRODUCE STRONG WIND GUSTS IN EXCESS OF 40 MPH.
THE HIGHEST CHANCE FOR THE STRONG TO SEVERE THUNDERSTORM ACTIVITY
WILL BE FOUND ACROSS THE WESTERN SOUTHERN TIER.

RSH
Special weather statement, Jun 24, 12:54 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1254 AM EDT THU JUN 24 2010

NYZ019>021-240545-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-
1254 AM EDT THU JUN 24 2010

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN. THE STORM WILL ALSO
  PRODUCE SMALL HAIL AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED
  6 MILES SOUTHWEST OF FREWSBURG...AND MOVING EAST AT 45 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  OLEAN

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THE VERY HEAVY RAIN COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR
DRAINAGE AREAS.

LAT...LON 4200 7934 4208 7935 4221 7816 4199 7813

TJP
Special weather statement, Jun 24, 1:46 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
146 AM EDT THU JUN 24 2010

NYZ019-240645-
CHAUTAUQUA NY-
146 AM EDT THU JUN 24 2010

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE
  STORMS WERE ENTERING WESTERN CHAUTAUQUA COUNTY AND HAVE
  ALREADY PRODUCED ABOUT AN INCH OF RAIN BETWEEN RIPLEY AND
  FINDLEY LAKE. EXPECT THIS TREND TO CONTINUE AS THE STORMS MOVE
  TO THE EAST DURING THE NEXT HOUR.

  THE HEAVY RAIN ASSOCIATED WITH THE THUNDERSTORMS COULD CAUSE
  LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4228 7975 4231 7966 4234 7961 4240 7949
      4242 7947 4244 7943 4246 7942 4248 7908
      4201 7909 4200 7977

TJP
Special weather statement, Jun 24, 2:46 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
246 AM EDT THU JUN 24 2010

NYZ001-002-010>012-085-240845-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
246 AM EDT THU JUN 24 2010

...HEAVY RAIN AND GUSTY WINDS MOVING INTO WESTERN NEW YORK...

AT 245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF MODERATE TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS
MOVING INTO WESTERN NEW YORK. THIS WILL CONTINUE TO CROSS THE AREA
THROUGH 4 AM WITH A HALF INCH TO AN INCH OF RAIN POSSIBLE IN SOME
AREAS. THIS WILL RESULT IN PONDING OF WATER ON ROADS AND IN POOR
DRAINAGE AREAS SUCH AS UNDERPASSES AND VIADUCTS.

IN ADDITION TO HEAVY RAIN...WINDS WILL GUST UP TO 45 MPH. THIS MAY
RESULT IN LOOSE OBJECTS BEING BLOWN AROUND...AND POSSIBLY DOWN
SOME SMALL BRANCHES.

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:54 AM EDTSpecial Weather StatementBUFCattaraugus51 min
Jun 24, 1:11 AM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 1 more2 hr
Jun 24, 1:15 AM EDTSpecial Marine WarningBUF56 min
Jun 24, 1:28 AM EDTSevere Thunderstorm WarningBUFChautauqua62 min
Jun 24, 1:46 AM EDTSpecial Weather StatementBUFChautauqua59 min
Jun 24, 7:02 AM EDTSpecial Marine WarningBUF48 min
Jun 24, 2:14 PM EDTSmall Craft AdvisoryBUF106 min
Jun 24, 2:38 PM EDTAreal Flood AdvisoryBUFErie52 min
Jun 24, 6:00 PM EDTSmall Craft AdvisoryBUF2 hr

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.